# SDR GUUA07220601

- Difficulty date: July 22, 2006
- Submitted: July 25, 2006
- Operation: Air carrier
- Aircraft: N49543
- Make and model: Beech 1900D
- Aircraft serial: UE181
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MCO/MIA  DURING FLIGHT SMELL OF SMOKE, NO SMOKE WAS VISUALLY OBSERVED AND ODOR WAS DISSIPATING.  CONTINUED TO MIA LANDED WITHOUT INCIDENT.  INSPECTED BOTH VENT BLOWERS UNDER CABIN FLOOR, NO DEFECTS NOTED.  COULD NOT DUPLICATE SMELL OF SMOKE.
